BibTeX record: journals/apal/Kahle03

download as .bib file

@article{DBLP:journals/apal/Kahle03,
  author    = {Reinhard Kahle},
  title     = {Universes over Frege structures},
  journal   = {Ann. Pure Appl. Logic},
  year      = {2003},
  volume    = {119},
  number    = {1-3},
  pages     = {191--223},
  url       = {http://dx.doi.org/10.1016/S0168-0072(02)00040-4},
  doi       = {10.1016/S0168-0072(02)00040-4},
  timestamp = {Tue, 21 Oct 2014 01:39:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/apal/Kahle03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}